Том 70
№ 1

All Issues

Uedraogo Zh. B.

Articles: 1
Article (Ukrainian)

On exact constants in inequalities for norms of derivatives on a finite segment

Babenko V. F., Uedraogo Zh. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 1. - pp. 117–119

We prove that, in an additive inequality for norms of intermediate derivatives of functions defined on a finite segment and equal to zero at a given system of points, the least possible value of a constant coefficient of the norm of a function coincides with the exact constant in the corresponding Markov-Nikol'skii inequality for algebraic polynomials that are also equal to zero at this system of points.